Announcement

Collapse
No announcement yet.

Higher dose of Elavil?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Braedley
    replied
    my doctor has me on 30mg/day of amitryptaline..then Tylenol Arthritis for the pain (it's extended relief tablets)..then if I still need something, add a regular strength Ibuprofen..if it's still bad, add a Pyridium..

    I can't stand the ibuprofen though, it upps my frequency too much..and the pyridium is a last resort for insane pressure (it makes me queasy sometimes too)..

    if you can take the Tylenol, try it - i know it's helped me..

    Leave a comment:


  • GriffsMommy
    replied
    YUP! I try not to take them at work at all because they still make me loopy since I don't take them everyday. I usually only take them in the evening if I'm hurting or on the weekends and during killer flares. I got 20 vicoden on 5/31/07. It says to take them 1-2 every 4-6 hours as needed. If I took them that often they would have been gone in a couple days. I have 10 left now I think. At least I go next Tuesday so hopefully after that I'll be on my way to getting them on a regular basis so I won't have to freak all the time. Ugh!

    Leave a comment:


  • leelee88
    replied
    I honestly know EXACTLY what you are feeling.. I dont want them for everyday I just want them in case I start hurting really bad, because once it gets to that point that it hurts so bad its so hard to get under control...Its just not right...

    Ronda

    Leave a comment:


  • GriffsMommy
    replied
    Oh thanks Ronda! I really hope it goes well too, I told my hubby I don't care if it's a pain doc or my GP but someone needs to give me pain meds so that I don't live in constant fear of running out!

    Oh please don't lock yourself in a closet, lol, you'll get help, somewhere!

    Leave a comment:


  • leelee88
    replied
    Oh Christine .. You know I wish you luck, I pray if you go to a pain clinic it will go alot better than mine did...((((((((hugs)))))))
    Oh BTW my appt with new URO is July the 9th..If she does not help or at least act concerned I am throwing my hands up and crawling in a closet for the rest of my life...

    Ronda

    Leave a comment:


  • GriffsMommy
    replied
    Update

    Well I'm still feeling pretty crappy most of the time again. So I called my uro's office and tried to move up my appt. The original one was for July 18th and the moved it up a full month to June 19th which is just a week from today! I'm so happy because they weren't sure if they would have anything before my original appt because they are all so booked up.

    I think I'm going to see about upping the Elavil dose and maybe even about going to a pain clinic. Wish me luck!

    Leave a comment:


  • dg2901
    replied
    I was started on 25mgs then upped to 50mgs, which is what I'm currently taking. I had no problems when the dose was increased.
    Before changing anything regarding your meds, make sure you speak with your DR to make sure its safe for you.

    Feel better, dear..
    Diana

    Leave a comment:


  • GriffsMommy
    replied
    Thanks Ronda,
    If my body has gotten used to the dose I'm on I'm surprised it happened so fast. My dr started me off on 25 mg so I have a feeling he will want to up it more than just 10 mg since he seems to start on a much higher dose than a lot of other uro's. I guess I'll have to call and see if I can get an earlier appt than July 18th, he usually gets pretty booked up.

    Leave a comment:


  • leelee88
    replied
    Christine,
    I dont know I never got to that point this time..But I have heard that people do have to increase meds because the body seems to get use to them, but I would not do a big jump with Elavil because I was fine with 25mg But when I was on Elavil before I tried upping to 50mg because of migraines and I could not funtion for days so maybe just try going up to 35mg and see if you are going to be able to tolerate the higher dosages...Good luck!!!

    Ronda

    Leave a comment:


  • GriffsMommy
    started a topic Higher dose of Elavil?

    Higher dose of Elavil?

    Dr started me off on 25 mg of Elavil about a month and a half ago. It really helped with my pain at first but now I feel like it's coming back much more often. It's getting to be almost daily pain again, not as bad as before the Elavil but def worse than right after I started it.

    Has anybody else had this happen? Is this my body's way of saying I'm adjusting to it and it's time to up it? I'm not supposed to go bak to my uro until July 18th but I don't know if I'll make it that long if the pain is coming back.

    Just wondered what other people have experienced.

    Thanks,
    Christine
Working...
X